# SDR SWAA2022062714837

- Difficulty date: June 3, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 50,078 hours, 25,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H ZEE ANGLE WITH CORROSION SPOTS FROM STA 727D+10' TO 767 AND RBL-22 AND ABOUT WL-160 / [01] FOUND AFT CARGO R/H ZEE ANGLE EXFOLIATED CORROSION OUT OF LIMITS AS PER B737 SRM 53-00-53-1A-2;[02] NEW ZEE ANGLE WILL BE INSTALLED UNDER AFT CARGO COMPARTMENT FLOOR STRUCTURE AD (MOC)- TTG8Q0047ZRC;[03] VERIFIED STEPS 1 AND 2.
